# SDR ASAA2022061738699

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 51,995 hours, 15,165 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Drain Line
- Part number: 453328039
- Part serial: YB031991
- Condition: Leaking
- Location: #1 Engine
- Part time: 42,136 hours, 12,423 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG MAIN FUEL/OIL HEAT EXCHANGER PAD DRAIN LINE DRIPPING FUEL OUT OF LIMITS. GROUNDED - YES. REMOVED #1 MAIN FUEL/OIL HEAT EXCHANGER PER B737-800 AMM 79-21-02-00-801. REPLACED THE #1 ENG FUEL/OIL HEAT EXCHANGER REF AMM 79-21-02. LK AND OPS CHKS GOOD.
